首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Non-Lipschitz minimizers of smooth uniformly convex functionals
  • 本地全文:下载
  • 作者:Vladimír Sverák ; Xiaodong Yan
  • 期刊名称:Proceedings of the National Academy of Sciences
  • 印刷版ISSN:0027-8424
  • 电子版ISSN:1091-6490
  • 出版年度:2002
  • 卷号:99
  • 期号:24
  • 页码:15269-15276
  • DOI:10.1073/pnas.222494699
  • 语种:English
  • 出版社:The National Academy of Sciences of the United States of America
  • 摘要:We construct non-Lipschitz minimizers of smooth, uniformly convex functionals of type I(u)={int}{Omega} f(Du(x))dx. Our method is based on the use of null Lagrangians.
国家哲学社会科学文献中心版权所有